PL EN


Preferences help
enabled [disable] Abstract
Number of results
2009 | 115 | 3 | 609-612
Article title

Exact Travelling Wave Solutions for a Modified Zakharov-Kuznetsov Equation

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The extended mapping method is developed to study the traveling wave solution for a modied Zakharov-Kuznetsov equation. A variety of traveling periodic wave solutions in terms of the Jacobi elliptic functions are obtained. Limit cases are studied, and solitary wave solutions are got.
Keywords
EN
Year
Volume
115
Issue
3
Pages
609-612
Physical description
Dates
published
2009-03
received
2007-10-06
(unknown)
2008-09-08
References
  • 1. S. Monro, E.J. Parkes, J. Plasma Phys.. 62, 305 (1999)
  • 2. S. Monro, E.J. Parkes, J. Plasma Phys.. 64, 411 C 426 (2000)
  • 3. S. Munro, E.J. Parkes, J. Plasma Phys.. 70, 543 C 552 (2004)
  • 4. M.C. Jorge, C.P. Gustavo, M.T.R. Luis, F.S. Noel, Chaos. 15, 037104 (2005)
  • 5. S.K. Seung, H.K. Tae, Y.K. Ho, J. Plasma Phys.. 14, 052301 (2007)
  • 6. Y.Z. Peng, Phys. Lett. A. 314, 401 (2003)
  • 7. Y.Z. Peng, J. Phys. Soc. Japan. 73, 1156 (2004)
  • 8. Y.Z. Peng, Appl. Math. Comput.. 199, 397 (2008)
  • 9. M. Abramowitz, I.A. Stegun, Handbook of Mathematical Functions, Dover, New York 1972
  • 10. V. Prasolov, Y. Solovyev, Elliptic Functions and Elliptic Integrals, American Mathematical Society, Providence 1997)
  • 11. P.A. Clarkson, E.L. Mansfield, Physica D 70, 250 (1994)
  • 12. N.A. Kudryashov, D. Zargaryan, J. Phys. A 29, 8067 (1996)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv115n301kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.